MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN GRAFT; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN GRAFT; VASCULAR POLYESTER GRAFT
Model Number IGW0028-15
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A review of the device history records indicated that the graft was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests including a 100% visual inspection.No anomaly was found.(b)(4).An examination of the complaint device confirmed the presence of a collagen peel-off.Therefore, the product, as it was received, does not comply with its specification.(b)(4).The evaluation is still in progress.
 
Event or Problem Description
It was reported that, prior to a surgery performed at the beginning of (b)(6) 2016, the collagen coating was detached from the graft.The involved product was not used.No patient outcome has been reported.
 
Additional Manufacturer Narrative
(b)(4) upon investigation, the most probable root cause of the issue is that the collagen peel-off may have been generated during handling by the surgeon.This issue constitutes an isolated case and no corrective action is required.Please note that, as per instruction for use, care should be taken when handling the graft to avoid damaging the collagen coating.

Brand Name
INTERGARD WOVEN GRAFT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5586410
Report Number1640201-2016-00011
Device Sequence Number10791820
Product Code DSY
UDI-Device Identifier00384401000235
UDI-Public00384401000235
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2019
Device Model NumberIGW0028-15
Device Catalogue NumberIGW0028-15
Device Lot Number14D24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/19/2016
Supplement Report FDA Received Date06/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1